# SDR HALA2010070400296

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 27,901 hours, 5,346 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 25054367
- Part serial: 1761
- Condition: Faulty
- Location: Engine
- Part time: 29,880 hours, 5,726 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB DUE TO ENGINE START PROBLEM.  REPLACED STARTER ASSY PER 80-11-01.  REPLACED START VALVE PER 80-11-02.  OPN TEST AMM 80-11-00/501, 71-00-00/201.
